DOI QR코드

DOI QR Code

CYLINDERS IN DEL PEZZO SURFACES WITH DU VAL SINGULARITIES

  • Received : 2016.08.17
  • Accepted : 2016.12.26
  • Published : 2017.09.30

Abstract

We consider del Pezzo surfaces with du Val singularities. We'll prove that a del Pezzo surface X with du Val singularities has a $-K_X-polar$ cylinder if and only if there exist tiger such that the support of this tiger does not contain anti-canonical divisor. Also we classify all del Pezzo surfaces X such that X has not any cylinders.

References

  1. I. Cheltsov, J. Park, and J. Won, Cylinders in singular del Pezzo surfaces, Compos. Math. 152 (2016), no. 6, 1198-1224. https://doi.org/10.1112/S0010437X16007284
  2. I. Cheltsov, J. Park, and J. Won, Affine cones over smooth cubic surfaces, J. Eur. Math. Soc. 18 (2016), no. 7, 1537-1564. https://doi.org/10.4171/JEMS/622
  3. R. Hartshorne, Algebraic Geometry, Springer Science+Business Media, Inc., 1977.
  4. S. Keel and J. McKernan, Rational curves on quasi-projective surfaces, Mem. Amer. Math. Soc. 140 (1999), no. 669, 153 pp.
  5. T. Kishimoto, Yu. Prokhorov, and M. Zaidenberg, Group actions on affine cones, Affine algebraic geometry, 123-163, CRM Proc. Lecture Notes, 54, Amer. Math. Soc., Providence, RI, 2011.
  6. T. Kishimoto, Yu. Prokhorov, and M. Zaidenberg, $G_a$-actions on affine cones, Transform. Groups 18 (2013), no. 4, 1137-1153. https://doi.org/10.1007/s00031-013-9246-5
  7. K. Matsuki, Introduction to the Mori Program, Springer-Verlag New York, Inc., 2002.